text.skipToContent text.skipToNavigation
Shipping truck
Tylenol children's suspension liquid cold ages 6-11 bubble gum 100 ml#000000000000031435

$9.29

Private brand
Medication
Natural health product
Member price
Eco-friendly
Pickup in store - Free
Home delivery Available

Drug caution code

Drug caution code

The owner-pharmacists affiliated to Familiprix are solely responsible for the sale of these products, which are under their control and supervision. Any medication or natural health product may cause serious adverse reactions and/or interact with other medications. Carefully read the label, warnings and inserts provided by the manufacturer and talk to your pharmacist when purchasing such medications or natural health products. Always keep medications and natural health products out of the reach of children. In order to avoid any adverse effects caused by a medication or natural health product, please refer to the product's Drug Caution Code.
Shape SYRUP
Sub brand name Children's
U.P.C 064541300616
#NPN N/A
#DIN 02039982
Content 160.0 MG / 5.0 ML
Directions
- Do not exceed the single and maximum daily dose. Overdose may result in serious harm
- Children ages 6 to under 12 years: - shake well before use - for accurate dosing, follow instructions carefully - remove cap and squeeze dose into dosing cup - use only the measuring cup provided - give 10 ml (2 tsp.) every 4-6 hours, as needed - do not give more than 4 doses in 24 hours.
WARNINGS
LIVERWARNING: Acetaminophen may cause SEVERE OR POSSIBLY FATAL LIVER DAMAGE if your child takes:
- more than the recommended dose in 24 hours
- with other drugs containing acetaminophen. Symptoms of liver damage may include:
- yellow skin or eyes
- dark urine
- sweating
- nausea
- vomiting
- stomach pain
- unusual tiredness
- loss of appetite.

ALLERGY ALERT: Acetaminophen may cause serious skin reactions. Symptoms may include:
- skin reddening
- blisters
- rash.
IF ANY OF THESE SYMPTOMS OCCUR, STOP USE AND SEEK MEDICAL HELP RIGHT AWAY.

DO NOT USE
- with other products containing ACETAMINOPHEN or other cough/cold or pain/fever medications. If you are not sure whether a drug contains acetaminophen or the other active ingredients, ask a doctor or pharmacist
- if your child is allergic to any of the ingredients
- this product in children under 6 years of age
- with a monoamine oxidase inhibitor (MAOI) (drugs for depression or Parkinson's disease) or for 2 weeks after stopping the MAOI drug.

ASK A DOCTOR OR PHARMACIST BEFORE USE IF YOU have a child that
- takes any other medication including warfarin, sedatives or tranquilizers
- has - liver or kidney disease - heart or thyroid disease - high blood pressure - diabetes - glaucoma - difficulty in urination - asthma - chronic lung disease.

WHEN USING THIS PRODUCT
- drowsiness or excitability may occur. Sedatives and tranquilizers may increase drowsiness
- do not use when child is engaged in activities requiring mental alertness.

STOP USE AND ASK A DOCTOR IF
- symptoms last for more than 5 days
- fever lasts for more than 3 days
- sore throat pain lasts for more than 2 days
- your child feels nervous, dizzy or cannot sleep, new symptoms occur or symptoms worsen, or are accompanied by a high fever (>38°C), or the production of thick yellow/green phlegm. Side effects may include: allergic reaction, breathing difficulties, convulsions, drowsiness, hallucinations, and rapid heart rate.

KEEP OUT OF REACH OF CHILDREN. In case of overdose, call a Poison Control Centre or doctor immediately. Quick medical attention is critical even if you do not notice any signs or symptoms.

OTHER INFORMATION
- Read the complete label prior to use and follow all label instructions
- Do not use if carton is open or if bottle neck band is missing or broken
- Child resistant package
- Store at 15 to 30°C. Protect from light.
Fast effective relief of
- Stuffy nose
- Runny nose
- Sneezing
- Fever
- Aches & pains

Uses
- For temporary relief of: mild to moderate aches and pains, fever and chills, sore throat pain, nasal congestion, runny nose and sneezing due to common colds.

Inactive ingredients butylparaben, carboxymethylcellulose sodium, citric acid, FD&C red no. 40, flavour, glycerin, high fructose corn syrup, microcrystalline cellulose, polysorbate 60, propylene glycol, sodium benzoate, sorbitol, water, xanthan gum.

(In each 5 ml or 1 tsp.) Purposes
Active ingredients
Acetaminophen 160 mg Pain reliever, fever reducer
Pseudoephedrine hydrochloride 15 mg Nasal decongestant
Chlorpheniramine maleate 1 mg Antihistamine